# SDR EIAA2010041

- Difficulty date: May 23, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 115,172 hours
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING COCKPIT TEST FOUND NR 1 ENGINE LEFT FIRE BOTTLE SQUIB INTERMITTENTLY DOESN'T TEST.  REMOVED AND REPLACED NR 1 ENG FIRE BOTTLE IAW MM 26-21-03, TEST OK.
